# SDR A6WA202111517971

- Difficulty date: November 1, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs 654.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (11 TOTAL) ON AFT FUSELAGE SKIN AT FS654.5 - FS672.20 AND S22R - S24R.   ***AIRCRAFT REMOVED FROM SERVICE***  EVALUATED 11 DENTS ON AFT FUSELAGE SKIN AT FS654.5 - FS672.20 AND S22R - S24R. DENTS DIMENSION: FS654.50 Ï¿½ FS672.2 AND S22R Ï¿½ S23R: P1= L = 0.200Ï¿½ X W = 0.180Ï¿½X D = 0.002Ï¿½. P2= L = 0.150Ï¿½ X W = 0.125Ï¿½X D = 0.002Ï¿½.  P3= L = 0.175Ï¿½ X W = 0.150Ï¿½X D = 0.002Ï¿½. P4= L = 0.100Ï¿½ X W = 0.100Ï¿½X D = 0.002Ï¿½.  P5= L = 0.175Ï¿½ X W = 0.175Ï¿½X D = 0.002Ï¿½. P6= L = 0.150Ï¿½ X W = 0.150Ï¿½X D = 0.003Ï¿½.   FS654.50 Ï¿½ FS672.2 AND S23R Ï¿½ S24R: P7= L = 0.150Ï¿½ X W = 0.150Ï¿½X D = 0.002Ï¿½. P8= L = 0.150Ï¿½ X W = 0.150Ï¿½X D = 0.002Ï¿½.  P9= L = 0.200Ï¿½ X W = 0.150Ï¿½X D = 0.005Ï¿½. P10= L = 0.175Ï¿½ X W = 0.150Ï¿½X D = 0.002Ï¿½. P11= L = 0.150Ï¿½ X W = 0.150Ï¿½X D = 0.002Ï¿½.  PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC - CRJ2 53-01715 REV IR DATED 11/6/2021.WORK  PERFORMED UNDER AERSALE WORK ORDER 003472, CARD NO. 20022, TT: 46934 TC: 45528.
